Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A convergence proof for simple and multiple Fourier series


Author: M. G. Carman
Journal: Bull. Amer. Math. Soc. 30 (1924), 410-416
DOI: https://doi.org/10.1090/S0002-9904-1924-03942-1
MathSciNet review: 1560937
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03942-1

American Mathematical Society